# SDR SWAA031698

- Difficulty date: July 30, 2003
- Submitted: August 13, 2003
- Operation: Air carrier
- Aircraft: N315SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23337
- Aircraft time: 56,428 hours, 54,609 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 CHECK, FOUND FUSELAGE SKIN CRACKED (3 EA) BS 947 AT STR 23R, BS 967 AT STR 21L AND BS 787 AT STR 19L.  REPAIRED SKIN PER SRM.
